# SDR DL76L090539

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 54,821 hours, 8,023 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Receptacle
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PASS SEAT 4C ARMREST WHERE HEADSET PLUGS IN OVERHEATED.  ODOR AND HEAT DISSIPATED WITHIN 10 MINS.  REPLACED RJU AT SEAT 4C PN NR 1067-412-06ATS AND REMOVED HEADSET FROM SERVICE.  OPS CHECK GOOD AT 4C NORMAL.  NO OVERHEATING.
